Hello, I understand your concern. Caffeine is a central nervous system and metabolic stimulant. The effects of caffeine vary from person to person and usually begin half an hour after consumption. It causes nervousness, irritability, restlessness, insomnia, headaches and palpitations. Because of its diuretic effect, there is every chance of dehydration. So a combination of pill, caffeine pill and cranberry extract together has a diuretic effect. Increased amounts of caffeine leads to dependency due to increased tolerance. Caffeine may essentially impersonate adrenaline and also a risk for type 2 Diabetes It may also lead to nausea in some people. You also mentioned about your temperature recordings that is in no way connected with caffeine. Probably the recording may not be right. So it could be a technical error. I would suggest you not to be worried and stop taking temperature unless you have a fever. If you are still in doubt then consult your physician. Hope this helps. Thank you.